# SDR AALA201709229025

- Difficulty date: September 19, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 20,888 hours, 17,509 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062333001
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK ON LEFT HAND HORIZONTAL STABILIZER LEADING EDGE MOST INBOARD RIB. REPLACED RIB PER DRAWING 170-62333-001.
